Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Galerkin methods for singular integral equations

Author: K. S. Thomas
Journal: Math. Comp. 36 (1981), 193-205
MSC: Primary 65R20; Secondary 45F99
MathSciNet review: 595052
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The approximate solution of a singular integral equation by Galerkin's method is studied. We discuss the theoretical aspects of such problems and give error bounds for the approximate solution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R20, 45F99

Retrieve articles in all journals with MSC: 65R20, 45F99

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society